# SDR IPXA10658559

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T500421
- Condition: Cracked
- Location: Bs 1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C, BULK CARGO LT STA 1417 LBL 8" FLOOR SUPPORT RIVET HOLE FOUND CRACK.  BULK CARGO LT STA 1417 LBL 8" FLOOR SUPPORT REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 REV 46.
